# SDR GTIA2018120302987

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 39,207 hours, 21,553 cycles
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Pressure Switch
- Condition: Inaccurate
- Location: Blue Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN: IN FLIGHT, HYD BLUE LO PR-PERFORMED TSM 29-12-00-810-805 CHECK CONTINUITY BETWEENPRESS SW 2151GN & CINNECTOR 1853VT CHECK OK .R&R PRESSURE SW 2151 GN OPS CHECK OK R&R AMM 29-32-12 LEAK CHECK OK
